# SDR QR9R20211227002

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724059789
- Aircraft time: 2,078 hours
- System (JASC): 7600 · Engine Controls
- Part: None
- Part number: B761M2107101
- Part serial: 6953
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WHEN NR REDUCES FROM 101% TO 96% VARNAR CAUTION APPEARS, VARTOMS REVERTS TO MANUAL MODE AND FLI SPLITS MORE THAN 15% WITH THE #2 ENGINE DROPPING BELOW THE #1 ENGINE ON BOTH ATTEMPTS TO DEPART. NO AIRCRAFT LIMITATIONS WERE EXCEEDED. #1 ENGINE VARTOMS TRIM MOTOR EXTREMELY SLOW MOVING COMPARED TO #2 ENGINE VARTOMS TRIM MOTOR. WHEN GOING FROM MAX BEEP TO MIN BEEP AND MIN BEEP TO MAX BEEP, BREAKOUT BOX INDICATED #1 TRIM MOTOR MUCH SLOWER THAN #2 TRIM MOTOR. #1 ENGINE VARTOMS TRIM MOTOR CAUSING TORQUE SPLITS AT FLIGHT ON GROUND. NO BINDING FOUND. REPLACED #1 ENG N2 TRIM MOTOR IAW AMM 76-12-00, 4-8. MTF COMPLETED IAW AMM 05-60-00, 6-10. NO DEFECTS NOTED.
